MathSciNet Relay Station
MathSciNet bibliographic data
MR1876164 (2002j:62004) 62B10
Gibilisco, Paolo; Isola, Tommaso A characterisation of Wigner-Yanase skew information among statistically monotone metrics. Infin. Dimens. Anal. Quantum Probab. Relat. Top. 4 (2001), no. 4, 553–557.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement